Alert archive / Kansas / River Flood Warnings in 2020

River Flood Warning 2, NWS Topeka, KS

May 15, 2020Wabaunsee County, Kansas

NWS Topeka, KS issued this river flood warning at May 15, 2020, 4:54 AM CDT for Wabaunsee County, Kansas. It took effect at May 15, 2020, 6:10 AM CDT. It was in force for 100 min.

The area

The outline as issued.

The facts

Issued
May 15, 2020, 4:54 AM CDT (09:54 UTC)
In effect from
May 15, 2020, 6:10 AM CDT
Expired
May 15, 2020, 7:50 AM CDT
In force
100 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 15 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mill Creek (PXCK1) at Paxico (PXCK1). The gauge peaked at 21.52 ft at May 15, 2020, 6:00 AM CDT.

actionminormoderate10203005/1505/16
Action stage
16 ft
Minor stage
21 ft
Moderate stage
31 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06888500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

022 
WGUS43 KTOP 150955
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Topeka KS
454 AM CDT Fri May 15 2020

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Marais Des Cygnes River above Reading affecting Lyon and Osage 
  Counties
  Mill Creek Near Paxico affecting Wabaunsee County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-139-151754-
/O.NEW.KTOP.FL.W.0001.200515T1137Z-200516T0054Z/
/RDNK1.1.ER.200515T1137Z.200515T1200Z.200515T1254Z.NO/
454 AM CDT Fri May 15 2020

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Marais Des Cygnes River above Reading.
* until this evening.
* At  4:46 AM Friday the stage was 16.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 19.5 feet by this morning.The river will fall below 
  flood stage by this morning.
* Impact...At 19.0 feet...Low lying areas along the river flood.

&&

LAT...LON 3856 9602 3860 9596 3853 9586 3849 9592




$$

KSC197-151754-
/O.NEW.KTOP.FL.W.0002.200515T1117Z-200516T0011Z/
/PXCK1.1.ER.200515T1117Z.200515T1200Z.200515T1211Z.NO/
454 AM CDT Fri May 15 2020

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Mill Creek Near Paxico.
* until this evening.
* At  4:31 AM Friday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 21.3 feet by this morning.The river will fall below 
  flood stage by this morning.
* Impact...At 21.0 feet...Low lying farm fields and campsites along 
  the creek begin to flood.

&&



LAT...LON 3911 9600 3908 9595 3906 9601 3901 9627 3906 9628


$$
2 follow-up statements
950 
WGUS83 KTOP 151110
FLSTOP
Flood Statement 
National Weather Service Topeka KS
610 AM CDT Fri May 15 2020

...The Flood Warning continues for the following streams in Kansas...

  Mill Creek Near Paxico affecting Wabaunsee County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC197-160011-
/O.EXT.KTOP.FL.W.0002.200515T1110Z-200516T0011Z/
/PXCK1.1.ER.200515T1003Z.200515T1046Z.200515T1211Z.NO/
610 AM CDT Fri May 15 2020

The Flood Warning continues for
  The Mill Creek Near Paxico.
* from this morning to this evening.
* At  5:46 AM Friday the stage was 21.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 21.0 feet...Low lying farm fields and campsites along 
  the creek begin to flood.

&&



LAT...LON 3911 9600 3908 9595 3906 9601 3901 9627 3906 9628


$$
585 
WGUS83 KTOP 151250
FLSTOP
Flood Statement 
National Weather Service Topeka KS
750 AM CDT Fri May 15 2020

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Mill Creek Near Paxico affecting Wabaunsee County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC197-151320-
/O.CAN.KTOP.FL.W.0002.000000T0000Z-200516T0011Z/
/PXCK1.1.ER.200515T1003Z.200515T1101Z.200515T1217Z.NO/
750 AM CDT Fri May 15 2020

The Flood Warning is cancelled for
  The Mill Creek Near Paxico.
* At  7:31 AM Friday the stage was 20.7 feet.
* Flood stage is 21.0 feet.
* Fell below flood stage at  7:17 AM Friday.
* Forecast...The river will continue to fall to 7.5 feet by Saturday 
  morning.
* Impact...At 21.0 feet...Low lying farm fields and campsites along 
  the creek begin to flood.

&&



LAT...LON 3911 9600 3908 9595 3906 9601 3901 9627 3906 9628


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 15, 4:36 AM CDT, 18 minutes earlier.

Area forecast discussion, May 15, 4:36 AM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
436 AM CDT Fri May 15 2020

.SHORT TERM...(Today and tonight)
Issued at 434 AM CDT Fri May 15 2020

Multiple mid level perturbations streaming eastward over the Central
Plains this morning has resulted in two distinct clusters of
thunderstorms across southern Kansas. While the cluster in southeast
Kansas is progged to continue exiting the area, veering low level
winds and decent mid level moisture advection may allow the
southwest KS convective cluster to spread into portions of
central Kansas later this morning. Given the sharp mid level
instability gradient in our southern areas, effective bulk shear
values close to 35 kts may support a few strong updrafts with
small hail, gusty winds, and brief heavy rainfall. Otherwise it
appears the optimal instability should remain in southern Kansas.
Will therefore allow the Flash Flood Watch to expire at 12Z this
morning.

Focus for the afternoon turns to the frontal boundary progged to
lift back northward through the afternoon. Dependent upon morning
convection, there is some uncertainty on where the boundary ends
up by peak heating and therefore any possible convection in the
area. With the exception of the RAP, consensus guidance holds off
on any organized, widespread precipitation developing until the
evening. The last few runs of the HRRR attempt to develop isolated
showers along the warm front by late afternoon, however with
forecast soundings exhibiting a decent EML, have low confidence in
storm development for the late afternoon. Cloud cover south of
Interstate 70 should inhibit highs to the low 70s with upper 70s
in north central Kansas where skies are mostly sunny.

For this evening, isentropic lift increases ahead of an incoming
upper trough ejecting into the northern plains. While certainty is
higher near the sfc low in OK for convection, models are
consistent in developing elevated thunderstorms in the late
evening to overnight period. Storms initially could be strong to
severe with MUCAPE near 1500 J/KG, however weak effective bulk
shear and weakening instability towards the NE border suggest
severe updrafts will gradually merge and weaken as they lift
towards NE. Main hazards with these storms will be hail and gusty
winds. Optimal moisture transport with PWAT values seen on
forecast soundings suggest north central KS could see the highest
rainfall totals overnight. And given the drier antecedent
conditions, have opted to not issue flood headlines at this point.

.LONG TERM...(Saturday through Thursday)
Issued at 434 AM CDT Fri May 15 2020

The main northern stream low exits into the northern plains by
Saturday evening, developing a sfc low off the CO Rockies as a cold
front shifts southeast through northeast Kansas in the late
afternoon to evening time frame. Any lingering convection
Saturday morning may impact the severity of storms by late
afternoon. Therefore overall confidence in location and extent of
severe storms is low at this point. Nonetheless models overall
show decent sfc based instability under an eroding capping
inversion to develop by late afternoon. While effective bulk shear
remains fairly weak, a few severe storms remain possible
especially south of Interstate 70. Forecast soundings show PW
values increasing close to 1.5 inches at this time as well,
increasing the concern for another round of heavy rainfall and
localized flooding Saturday.

Slightly cooler, less humid airmass slides into the region on Sunday
and Monday with highs in the lower 70s and dewpoints in the 50s.
Upper ridging builds into the central CONUS through mid week with
highs gradually increasing to the middle and upper 70s. An incoming
negatively tilted upper trough attempts to break down the ridge by
late week, bringing chances for storms back into the forecast as
highs are likely to be in the 80s Thursday and Friday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1223 AM CDT Fri May 15 2020

VFR stratus deck along with TSRA are exiting terminals to the
south and east. Some question as to redevelopment of stratus on
the back end with some models hinting at low end MVFR/IFR stratus
redeveloping at KTOP/KFOE aft 10Z. Went ahead and kept the
mention as it would likely be stratus as opposed to fog. Easterly
winds increase close to 10 kts in the afternoon with stratus
developing northward through the day. TSRA chances and coverage
are uncertain at this point in the late afternoon.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for KSZ040-054>056-
058-059.

&&

SHORT TERM...22
LONG TERM...22
AVIATION...22
Hazardous weather outlook, May 15, 4:49 AM CDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
449 AM CDT Fri May 15 2020

KSZ008>012-020>024-026-034>040-054>056-058-059-161000-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
449 AM CDT Fri May 15 2020

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

A few strong to marginally severe storms are possible this
evening into the overnight period, especially across central and
portions of north central Kansas. Locally heavy rainfall, hail,
and damaging wind gusts are the main hazards.

Minor flooding is possible along the Mill Creek, Neosho and
Marais Des Cygnes rivers. Please see the latest river statement
for details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few severe storms are expected to develop along and near a cold
front late Saturday afternoon and evening. Large hail, damaging
wind gusts, and locally heavy rainfall are likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Special weather statement, May 14, 11:31 PM CDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Topeka KS
1131 PM CDT Thu May 14 2020

KSZ056-058-059-150530-
Coffey-Franklin-Anderson-
1131 PM CDT Thu May 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...ANDERSON AND
COFFEY COUNTIES UNTIL 1230 AM CDT...

At 1131 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lane to 4 miles north of Colony to 6 miles
northwest of Gridley. Movement was southeast at 15 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Garnett, Burlington, Waverly, Richmond, Colony, New Strawn, Gridley,
Greeley, Princeton, Lane, Rantoul, Westphalia, Kincaid, Lone Elm,
Harris, John Redmond Reservoir and Le Roy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas.

LAT...LON 3828 9595 3841 9561 3843 9551 3844 9551
      3858 9510 3855 9506 3804 9508 3804 9596
TIME...MOT...LOC 0431Z 324DEG 12KT 3847 9510 3814 9535 3817 9596

Baerg
Local storm report, May 14, 11:44 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1144 PM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HEAVY RAIN       3 WSW HOLTON            39.45N 95.80W
05/14/2020  M2.11 INCH       JACKSON            KS   MESONET

            STORM TOTAL.

&&

JP
Local storm report, May 14, 11:55 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1155 PM CDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     HEAVY RAIN       6 NNE NETAWAKA          39.67N 95.66W
05/14/2020  E2.30 INCH       BROWN              KS   PUBLIC

            PERSONAL MESONET STATION. STORM TOTAL.

&&

JP
Special weather statement, May 15, 12:33 AM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Topeka KS
1233 AM CDT Fri May 15 2020

KSZ059-150615-
Anderson-
1233 AM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ANDERSON COUNTY
UNTIL 115 AM CDT...

At 1233 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Lone Elm to 6 miles northeast
of Yates Center. Movement was east at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Kincaid and Lone Elm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
east central Kansas.

LAT...LON 3821 9518 3820 9508 3804 9508 3804 9536
TIME...MOT...LOC 0533Z 286DEG 31KT 3817 9526 3795 9567

Baerg
Local storm report, May 15, 1:17 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
117 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FUNNEL CLOUD     4 S ESKRIDGE            38.80N 96.11W
05/14/2020                   WABAUNSEE          KS   TRAINED SPOTTER

            FUNNEL CLOUD OBSERVED.

0155 AM     TSTM WND GST     BLAINE                  39.50N 96.40W
05/14/2020  E60 MPH          POTTAWATOMIE       KS   CO-OP OBSERVER

            ALSO HAD SOME HAIL DAMAGE ON A CAR BUT DID
            NOT KNOW THE SIZE OF HAIL STONES. TIME
            ESTIMATED FROM RADAR.

1030 PM     FLASH FLOOD      COUNCIL GROVE           38.66N 96.49W
05/14/2020                   MORRIS             KS   PUBLIC

            DELAYED REPORT VIA VIDEO ON SOCIAL MEDIA.
            EXTENSIVE FLOODING UP TO 1 FOOT DEEP AT N
            ROCKHILL AND COLUMBIA ST IN COUNCIL GROVE.

0954 PM     HAIL             3 N COUNCIL GROVE       38.70N 96.50W
05/14/2020  E1.75 INCH       MORRIS             KS   TRAINED SPOTTER

0938 PM     HAIL             2 N COUNCIL GROVE       38.69N 96.49W
05/14/2020  E1.00 INCH       MORRIS             KS   TRAINED SPOTTER

0850 PM     TORNADO          8 S COUNCIL GROVE       38.55N 96.53W
05/14/2020                   MORRIS             KS   PUBLIC

0807 PM     HAIL             4 NW DUNLAP             38.61N 96.42W
05/14/2020  E1.75 INCH       MORRIS             KS   PUBLIC

1112 PM     HEAVY RAIN       AMERICUS                38.51N 96.26W
05/14/2020  E2.50 INCH       LYON               KS   PUBLIC

            SOCIAL MEDIA REPORT. STILL RAINING.

1100 PM     HEAVY RAIN       3 SSE AMERICUS          38.47N 96.25W
05/14/2020  M2.19 INCH       LYON               KS   CO-OP OBSERVER

            STORM TOTAL.

1018 PM     HEAVY RAIN       4 WNW BUSHONG           38.66N 96.32W
05/14/2020  E3.50 INCH       LYON               KS   TRAINED SPOTTER

            STORM TOTAL SINCE 8 AM CDT. STILL RAINING.

1018 PM     FLASH FLOOD      4 WNW BUSHONG           38.66N 96.32W
05/14/2020                   LYON               KS   TRAINED SPOTTER

            WATER FLOWING OVER ROAD 340 ABOUT A FOOT
            DEEP.

1000 PM     HAIL             6 NE ADMIRE             38.68N 96.00W
05/14/2020  U1.00 INCH       LYON               KS   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0957 PM     HAIL             1 NNE AMERICUS          38.51N 96.26W
05/14/2020  E1.00 INCH       LYON               KS   TRAINED SPOTTER

0815 PM     FUNNEL CLOUD     2 NNW BUSHONG           38.67N 96.28W
05/14/2020                   LYON               KS   LAW ENFORCEMENT

            FUNNEL CLOUD EXTENDING DOWNWARD FROM WALL
            CLOUD.

0605 PM     HAIL             1 NW EMPORIA            38.42N 96.20W
05/14/2020  E1.00 INCH       LYON               KS   PUBLIC

            RELAYED VIA KVOE RADIO.

0556 PM     HAIL             2 W EMPORIA             38.41N 96.21W
05/14/2020  E1.00 INCH       LYON               KS   BROADCAST MEDIA

            VIA KVOE RADIO.

0555 PM     HAIL             1 NW EMPORIA            38.41N 96.20W
05/14/2020  E0.88 INCH       LYON               KS   BROADCAST MEDIA

            AT KVOE STUDIOS.

1125 PM     HEAVY RAIN       3 WSW HOLTON            39.45N 95.80W
05/14/2020  M2.11 INCH       JACKSON            KS   MESONET

            STORM TOTAL.

0954 PM     FLASH FLOOD      2 S WHITING             39.56N 95.61W
05/14/2020                   JACKSON            KS   COUNTY OFFICIAL

            FLASH FLOODING IS BEING REPORTED NEAR THE
            TOWN OF WHITING. WATER IS FLOWING OVER THE
            ROADWAYS.

0228 AM     HAIL             5 WNW MAYETTA           39.36N 95.82W
05/14/2020  E1.00 INCH       JACKSON            KS   PUBLIC

            TIME ESTIMATED FROM RADAR.

0807 PM     HAIL             7 SSW ENTERPRISE        38.80N 97.15W
05/14/2020  E1.25 INCH       DICKINSON          KS   TRAINED SPOTTER

            MOSTLY QUARTER-SIZE HAIL, SOME HALF-DOLLAR.
            LASTED ABOUT 3-4 MINUTES.

0753 PM     HAIL             8 NE CARLTON            38.78N 97.20W
05/14/2020  E1.75 INCH       DICKINSON          KS   TRAINED SPOTTER

            MOSTLY QUARTER-SIZE HAIL, ONE GOLF BALL
            SIZE. TIME ESTIMATED FROM RADAR.

1220 AM     HAIL             4 W LE ROY              38.08N 95.70W
05/15/2020  E1.00 INCH       COFFEY             KS   EMERGENCY MNGR

            HAIL COVERING THE GROUND FROM PEA TO QUARTER
            SIZE.

1130 PM     FLASH FLOOD      2 NW BETO JUNCTION      38.43N 95.73W
05/14/2020                   COFFEY             KS   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED WATER OVER
            ROADWAYS.

1040 PM     TSTM WND GST     WAVERLY                 38.40N 95.60W
05/14/2020  E60 MPH          COFFEY             KS   EMERGENCY MNGR

1154 PM     HEAVY RAIN       6 NNE NETAWAKA          39.67N 95.66W
05/14/2020  E2.30 INCH       BROWN              KS   PUBLIC

            PERSONAL MESONET STATION. STORM TOTAL.

&&
Local storm report, May 15, 1:28 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
128 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       3 SSE AMERICUS          38.47N 96.25W
05/15/2020  M3.98 INCH       LYON               KS   CO-OP OBSERVER

            STORM TOTAL.

&&

JP

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:09 PM CDTSpecial Weather StatementTOPDickinson36 min
May 14, 7:15 PM CDTSpecial Weather StatementTOPGeary, Jackson, Pottawatomie30 min
May 14, 7:28 PM CDTSevere Thunderstorm WarningTOPDickinson47 min
May 14, 7:32 PM CDTSpecial Weather StatementTOPMorris28 min
May 14, 7:38 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee52 min
May 14, 7:54 PM CDTSpecial Weather StatementTOPJackson36 min
May 14, 8:00 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee45 min
May 14, 8:15 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris45 min
May 14, 8:17 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie43 min
May 14, 8:19 PM CDTSevere Thunderstorm WarningTOPWabaunsee41 min
May 14, 8:38 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Osage, Wabaunsee52 min
May 14, 8:54 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha51 min
May 14, 8:56 PM CDTTornado WarningTOPLyon, Wabaunsee34 min
May 14, 8:58 PM CDTSevere Thunderstorm WarningTOPJackson, Nemaha47 min
May 14, 8:59 PM CDTTornado WarningTOPMorris18 min
May 14, 9:01 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Osage, Shawnee, Wabaunsee44 min
May 14, 9:02 PM CDTFlash Flood WarningTOPJackson3 hr
May 14, 9:23 PM CDTSpecial Weather StatementTOPNemaha37 min
May 14, 9:27 PM CDTTornado WarningTOPLyon33 min
May 14, 9:31 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Morris, Osage, Wabaunsee44 min
May 14, 9:55 PM CDTTornado WarningTOPCoffey, Lyon, Osage35 min
May 14, 10:07 PM CDTSpecial Weather StatementTOPBrown53 min
May 14, 10:08 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage52 min
May 14, 10:16 PM CDTFlash Flood WarningTOPLyon, Morris, Wabaunsee4 hr
May 14, 10:26 PM CDTSpecial Weather StatementTOPJackson64 min
May 14, 10:30 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage60 min
May 14, 10:36 PM CDTFlash Flood WarningTOPBrown3 hr
May 14, 10:49 PM CDTSevere Thunderstorm WarningTOPFranklin41 min
May 14, 10:59 PM CDTSevere Thunderstorm WarningTOPLyon46 min
May 14, 11:02 PM CDTFlash Flood WarningTOPCoffey, Lyon, Osage3 hr
May 14, 11:04 PM CDTTornado WarningTOPLyon26 min
May 14, 11:31 PM CDTSpecial Weather StatementTOPAnderson, Coffey59 min
May 14, 11:39 PM CDTFlash Flood WarningTOPAnderson4 hr
May 14, 11:51 PM CDTAreal Flood WarningTOPJackson3 hr
May 14, 11:51 PM CDTSevere Thunderstorm WarningTOPCoffey39 min
May 15, 12:15 AM CDTSevere Thunderstorm WarningTOPAnderson45 min
May 15, 12:33 AM CDTSpecial Weather StatementTOPAnderson42 min
May 15, 1:23 AM CDTAreal Flood WarningTOPBrown3 hr
May 15, 2:14 AM CDTAreal Flood WarningTOPLyon, Morris, Wabaunsee3 hr
May 15, 2:50 AM CDTAreal Flood WarningTOPCoffey, Lyon, Osage18 hr
May 15, 4:54 AM CDTRiver Flood WarningTOPLyon, Osage15 hr
May 15, 5:07 AM CDTAreal Flood WarningTOPLyon, Morris, Wabaunsee28 hr
May 15, 8:39 AM CDTRiver Flood WarningTOPLyon41 hr
May 15, 8:39 AM CDTRiver Flood WarningTOPLyon51 hr
May 15, 8:39 AM CDTRiver Flood WarningTOPLyon37 hr

Nearby

River Flood Warnings in Kansas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.